Hi Tracy, I'm 41 and have been on tamoxifen about the same time as you, just finished chemo and halfway through radiotherapy. My oncologist reassured me that my body is used to basking in lots of happy hormones which have been suddenly stopped, it will get used to it but may take 3 months. She did say I'd start feeling more resilient in about a month so hang in there. Physical activity and eating regulalrly is helping. Cycling is less jarring than walking and the more I cycle the easier walking is.
I must admit I am on day 8 of tamoxifen.
Sore joints, I thought I had a DVT, but that has now been ruled out, but was on clexsane for 5 days whilst being checked, but scan for it came back clear today.
My knees are really bad, but the pain started in the calf of one, so that is why we were worried.
Its early days yet, but hope I am okay on it.
I do feel old at the moment too, but that is the drugs, worry and the body fighting a leg wound and cancer. So hopefully things can only get better.
Hi.I have been taking Tamoxifen since Nov.2013 and no weight gain so you may too be ok.
Best wishes Jacqui
Being on Tamoxifen since 18 months and I am happy to report that since the end of my chemo and the start of Tamo I've lost 9kg!
Regular exercise and sensible eating are helping 🙂
I think as long as you keep active and stick to your eating plan you should at least maintain your weight. I have managed to lose weight while going through treatment (Chemo, rads, heceptin, tamoxifen). Seem to have hit a plateau now though-but the odd biscuit has crept in!